MathSciNet Relay Station
MathSciNet bibliographic data
MR2124646 47B33 (31C25 47A10 47A30)
Martín, María J.; Vukotić, Dragan Norms and spectral radii of composition operators acting on the Dirichlet space. J. Math. Anal. Appl. 304 (2005), no. 1, 22–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement